# SDR AALA202310067628

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 33,819 hours, 6,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367651300000
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR PANEL AT SEATS 9AC/10AC VERY SOFT. MAINTENANCE REPAIRED FLOOR PANEL PER EA 348566.
